The Annals of Probability

Correction: An Invariance Principle for Diffusion in Turbulence

Albert C. Fannjiang and Tomasz Komorowski

Full-text: Open access

Article information

Source
Ann. Probab., Volume 30, Number 1 (2002), 480-482.

Dates
First available in Project Euclid: 29 April 2002

Permanent link to this document
https://projecteuclid.org/euclid.aop/1020107777

Digital Object Identifier
doi:10.1214/aop/1020107777

Mathematical Reviews number (MathSciNet)
MR1894116

Zentralblatt MATH identifier
1015.60031

Citation

Fannjiang, Albert C.; Komorowski, Tomasz. Correction: An Invariance Principle for Diffusion in Turbulence. Ann. Probab. 30 (2002), no. 1, 480--482. doi:10.1214/aop/1020107777. https://projecteuclid.org/euclid.aop/1020107777


Export citation

References

  • [1] KESAVAN, S. (1989). Topics in Functional Analysis and Applications. Wiley, New York.
  • DAVIS, CALIFORNIA 95616-8633 E-MAIL: fannjian@math.ucdavis.edu INSTITUTE OF MATHEMATICS UMCS LUBLIN POLAND